Been an interesting and somewhat unpleasant couple of days here.
In order of severity:
Went to bed Sunday night with a lot of stomach pain. I’ve gotten used to it conceptually, and although it’s getting worse each week I figured I could ride it out until March when, hopefully, those stupid little pits in my spine have gotten with the program and I can stop meds.
I took a Vicodin, which usually dulls the pain enough to permit sleep. It did, but I woke up yesterday morning with a terrible pain that I usually don’t experience in the AMs. I took one Vicodin and it did nothing. I took another and it did nothing. The pain was pretty terrible. If I had one of those smiley face charts…
…I would have been Mr. Orange over there, second to the right.
I called GD’s office, fearing that this could be C Diff or something awful like that. Jill was concerned that it could be a “boomerang” effect from the acetaminophen (which is part of the Vicodin pill), as she had experienced something similar from migraine treatment years ago. GD thought it wouldn’t be this, and was unlikely to be C Diff, but could be something viral or bacterial. He ordered some tests and we’re going to wait it out and see. I feel better this morning, although I still have a bit of a fever and some pain. I was sick to my stomach yesterday but today the nausea has abated.
In other news, I think I am a rare case of Velcade-related allopecia (read: I’m losing my hair from this crap). It’s not a common side effect, but it does happen. I’ve noticed some thinning and checked with the guy who has cut my hair for ten years and he said he’d not noticed anything. So I’m watching that, as well.